# SDR UALA2010040501106

- Difficulty date: April 2, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,176 hours, 7,865 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT ILLUMINATES WITH POWER OFF AND EMERGENCY LIGHTS DISARMED.   REPLACED SIGN, NO HELP.  NO LIGHTS AT ALL. ON OR OFF. A PIECE CAME OFF OF MOUNT BASE. REPLACED MOUNT BASE AND LIGHT ASSY, OP CK OK.
